# SDR HEEA062882

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT NOT CHANNELING CORRECTLY AND DISPLAY HAD HOT SPOTS.
